MAUDE Adverse Event Report: Stryker Endoscopy-San Jose ALPHAVENT SUTURE ANCHOR 4.75MM PEEK SUTURE ANCHOR WITH 2 STRANDS 1.8MM X; fastener, fixation, nondegradable, soft tissue

Stryker Endoscopy-San Jose ALPHAVENT SUTURE ANCHOR 4.75MM PEEK SUTURE ANCHOR WITH 2 STRANDS 1.8MM X; fastener, fixation, nondegradable, soft tissue
Catalog Number 3910-947-120
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction

Brand Name
ALPHAVENT SUTURE ANCHOR 4.75MM PEEK SUTURE ANCHOR WITH 2 STRANDS 1.8MM X
Common Device Name
fastener, fixation, nondegradable, soft tissue
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key50702156
Report Number0002936485-2026-00930
Device Sequence Number17621242
Product Code MBI
UDI-Device Identifier07613327563023
UDI-Public07613327563023
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K211502
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2026
Device Catalogue Number3910-947-120
Device Lot Number24074AE2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown